MathSciNet Relay Station
MathSciNet bibliographic data
MR1181725 35J60 (35B05 35J65 58E05)
Coti Zelati, Vittorio; Rabinowitz, Paul H. Homoclinic type solutions for a semilinear elliptic PDE on ${\bf R}^n$. Comm. Pure Appl. Math. 45 (1992), no. 10, 1217–1269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement